# SDR 04329710

- Difficulty date: November 24, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STICKER SHAKER WENT OFF.  MX REMOVED AND REPLACED STALL PROTECTION COMPUTER.
